Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online
Ask a Urologist   »  

Penis yeast infection cured after using terrasil. Noticed discoloration. Any remedy?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2384 Questions
Had penis yeast infection used terrasil and it's gone but there is still some you recommend anything over the counter that helps?
Posted Wed, 30 Jan 2013 in Penis Problems
Answered by Dr. S. Murugan 6 hours later

Welcome to XXXXXXX
Thanks for posting your query.

If you had yeast infection of penis, more specific treatment with anti fungal antibiotics both topical and systemic preparations are preferred than Terrasil treatment.

There are many other factors predisposing yeast infection, like Diabetes Mellitus, prolonged antibiotics, immuno-suppressive drugs, steroids etc. If possible we have to either control or remove these predisposing factors. Otherwise yeast infection is likely to recur.
Instead of using over the counter products, consult your physician and confirm the diagnosis and get specific and adequate treatment for the same. This will be always safer and avoid recurrence in future.

Some sort of discoloration over glans penis is normal for everybody, not necessarily is to be in uniform color. But this also once again is to be verified by your physician or dermatologist.
So XXXXXXX your physician as soon as possible and get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor